Strong approximation of the empirical process of GARCH sequences

István Berkes, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)789-809
JournalThe annals of applied probability
Volume11
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Strong approximation of the empirical process of GARCH sequences. / Berkes, István; Horvath, Lajos.

In: The annals of applied probability, Vol. 11, 2001, p. 789-809.

Research output: Contribution to journalArticleResearchpeer-review

@article{b63a347187e34fad87cf0648f5f3150e,
title = "Strong approximation of the empirical process of GARCH sequences",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "2001",
language = "English",
volume = "11",
pages = "789--809",
journal = "The annals of applied probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Strong approximation of the empirical process of GARCH sequences

AU - Berkes, István

AU - Horvath, Lajos

PY - 2001

Y1 - 2001

M3 - Article

VL - 11

SP - 789

EP - 809

JO - The annals of applied probability

JF - The annals of applied probability

SN - 1050-5164

ER -